BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2008 >
Volume 34, Number 3 >

Please use this identifier to cite or link to this item:

Title: Taylor Spectrum and Characteristic Functions of Commuting 2-Contractions
Authors: Bendoukha, Berrabah
Keywords: Characteritic Function
Taylor Spectrum
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 34, No 3, (2008), 543p-556p
Abstract: In this paper, we give a description of Taylor spectrum of commuting 2-contractions in terms of characteritic functions of such contractions. The case of a single contraction obtained by B. Sz. Nagy and C. Foias is generalied in this work.
Description: 2000 Mathematics Subject Classification: 47A10, 47A13.
ISSN: 1310-6600
Appears in Collections:Volume 34, Number 3

Files in This Item:

File Description SizeFormat
2008-543-556.pdf440.53 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License